# SDR HALA2011042400170

- Difficulty date: April 24, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 94,746 hours, 17,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'UNARMED' LIGHT FOR EMERGENCY LIGHTS IS INOP.  NO INDICATION AND WILL NOT TEST.  RESEATED SOCKET, ALL CHECKS ARE GOOD.
